Revista Matemática Iberoamericana
Full-Text PDF (179 KB) | Metadata | Table of Contents | RMI summary
Published online: 2011-12-06
Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbationsMinoru Murata (1) Tokyo Metropolitan University, Japan
Let $M$ be a rotationally symmetric Riemannian manifold, and $\Delta$ be the Laplace-Beltrami operator on $M$. We establish a necessary and sufficient condition for the constant function 1 to be a semismall perturbation of $-\Delta +1$ on $M$, and give optimal sufficient conditions for uniqueness of nonnegative solutions of the Cauchy problem to the heat equation. As an application, we determine the structure of all nonnegative solutions to the heat equation on $M\times(0,T)$.
Keywords: Heat equation, rotationally symmetric Riemannian manifold, nonnegative solution, integral representation, uniqueness, semismall perturbation, Laplace operator, Martin boundary
Murata Minoru: Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbations. Rev. Mat. Iberoam. 27 (2011), 885-907. doi: 10.4171/RMI/656